# SDR CA040819007

- Difficulty date: August 12, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,770 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 654101A7R
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ENG CRANKCASE FAILURE AS A RESULT OF A RECENT FAILURE DESCRIBED IN SDR CA040806006 SUBMITTED 08/6/2004, A VOLUNTARY INSPECTION CARRIED OUT BY OPERATOR AT REQUEST OF OVERHAUL FACILITY. CYLINDERS NR 1 & 3 REMOVED SO THAT NR 2 & 3 INTERMEDIATE BEARING SADDLE COULD BE VIEWED.  INSPECTION CONCLUDED THAT MOVEMENT OF BEARINGS HAD OCCURRED & TEAR DOWN OF ENG WOULD BE REQUIRED FOR FURTHER INVESTIGATION.  UPON TEAR DOWN, FOUND FRETTING OF CRANKCASE ON NR 2 & NR 3 INTERMEDIATE MAIN BEARING THRU-BOLT PADS.
